Volume 19, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The complex symplectic geometry of the deformation space of complex projective structures

Brice Loustau

Geometry & Topology 19 (2015) 1737–1775
Bibliography
1 L V Ahlfors, Some remarks on Teichmüller's space of Riemann surfaces, Ann. of Math. 74 (1961) 171 MR0204641
2 L V Ahlfors, Finitely generated Kleinian groups, Amer. J. Math. 86 (1964) 413 MR0167618
3 L Ahlfors, L Bers, Riemann's mapping theorem for variable metrics, Ann. of Math. 72 (1960) 385 MR0115006
4 C G Anderson, Projective structures on Riemann surfaces and developing maps to H(3) and CP(n), PhD thesis, UC Berkeley (1998) MR2698860
5 M F Atiyah, R Bott, The Yang–Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1983) 523 MR702806
6 L Bers, On Sullivan's proof of the finiteness theorem and the eventual periodicity theorem, Amer. J. Math. 109 (1987) 833 MR910353
7 R D Canary, D McCullough, Homotopy equivalences of $3$–manifolds and deformation theory of Kleinian groups, Mem. Amer. Math. Soc. 812, AMS (2004) MR2096234
8 J J Duistermaat, On global action-angle coordinates, Comm. Pure Appl. Math. 33 (1980) 687 MR596430
9 D Dumas, Complex projective structures, from: "Handbook of Teichmüller theory, Vol. II", IRMA Lect. Math. Theor. Phys. 13, Eur. Math. Soc. (2009) 455 MR2497780
10 C J Earle, J Eells, A fibre bundle description of Teichmüller theory, J. Differential Geometry 3 (1969) 19 MR0276999
11 D B A Epstein, A Marden, Convex hulls in hyperbolic space, a theorem of Sullivan, and measured pleated surfaces, from: "Analytical and geometric aspects of hyperbolic space", London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 113 MR903852
12 W Fenchel, Elementary geometry in hyperbolic space, Studies in Mathematics 11, de Gruyter (1989) MR1004006
13 D Gallo, M Kapovich, A Marden, The monodromy groups of Schwarzian equations on closed Riemann surfaces, Ann. of Math. 151 (2000) 625 MR1765706
14 W M Goldman, The symplectic nature of fundamental groups of surfaces, Adv. in Math. 54 (1984) 200 MR762512
15 W M Goldman, The complex-symplectic geometry of $\mathrm{SL}(2,\mathbb C)$–characters over surfaces, from: "Algebraic groups and arithmetic", Tata Inst. Fund. Res. (2004) 375 MR2094117
16 D A Hejhal, Monodromy groups and linearly polymorphic functions, Acta Math. 135 (1975) 1 MR0463429
17 M Heusener, J Porti, The variety of characters in $\mathrm{PSL}_2(\mathbb C)$, Bol. Soc. Mat. Mexicana 10 (2004) 221 MR2199350
18 J H Hubbard, The monodromy of projective structures, from: "Riemann surfaces and related topics", Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 257 MR624819
19 S Kawai, The symplectic nature of the space of projective connections on Riemann surfaces, Math. Ann. 305 (1996) 161 MR1386110
20 S P Kerckhoff, The Nielsen realization problem, Ann. of Math. 117 (1983) 235 MR0690845
21 K Kodaira, D C Spencer, On deformations of complex analytic structures. I, II, Ann. of Math. 67 (1958) 328 MR0112154
22 C Kourouniotis, Bending in the space of quasi-Fuchsian structures, Glasgow Math. J. 33 (1991) 41 MR1089952
23 C Kourouniotis, The geometry of bending quasi-Fuchsian groups, from: "Discrete groups and geometry", London Math. Soc. Lecture Note Ser. 173, Cambridge Univ. Press (1992) 148 MR1196924
24 C Kourouniotis, Complex length coordinates for quasi-Fuchsian groups, Mathematika 41 (1994) 173 MR1288062
25 I Kra, On spaces of Kleinian groups, Comment. Math. Helv. 47 (1972) 53 MR0306485
26 B Loustau, Minimal surfaces and symplectic structures of moduli spaces, arXiv:1406.1824
27 B Loustau, The symplectic geometry of the deformation space of complex projective structures over a surface, PhD thesis, University of Toulouse III (2011)
28 A Marden, The geometry of finitely generated kleinian groups, Ann. of Math. 99 (1974) 383 MR0349992
29 B Maskit, Self-maps on Kleinian groups, Amer. J. Math. 93 (1971) 840 MR0291453
30 C T McMullen, Complex earthquakes and Teichmüller theory, J. Amer. Math. Soc. 11 (1998) 283 MR1478844
31 C T McMullen, The moduli space of Riemann surfaces is Kähler hyperbolic, Ann. of Math. 151 (2000) 327 MR1745010
32 I D Platis, Complex symplectic geometry of quasi-Fuchsian space, Geom. Dedicata 87 (2001) 17 MR1866841
33 C Series, An extension of Wolpert's derivative formula, Pacific J. Math. 197 (2001) 223 MR1810217
34 D Sullivan, Quasiconformal homeomorphisms and dynamics, II: Structural stability implies hyperbolicity for Kleinian groups, Acta Math. 155 (1985) 243 MR806415
35 L A Takhtajan, L P Teo, Liouville action and Weil–Petersson metric on deformation spaces, global Kleinian reciprocity and holography, Comm. Math. Phys. 239 (2003) 183 MR1997440
36 S P Tan, Complex Fenchel–Nielsen coordinates for quasi-Fuchsian structures, Internat. J. Math. 5 (1994) 239 MR1266284
37 C H Taubes, Minimal surfaces in germs of hyperbolic $3$–manifolds, from: "Proceedings of the Casson Fest", Geom. Topol. Monogr. 7 (2004) 69 MR2172479
38 W P Thurston, Three-dimensional geometry and topology, Vol. 1 (editor S Levy), Princeton Math. Series 35, Princeton Univ. Press (1997) MR1435975
39 S Wolpert, The Fenchel–Nielsen deformation, Ann. of Math. 115 (1982) 501 MR657237
40 S Wolpert, On the symplectic geometry of deformations of a hyperbolic surface, Ann. of Math. 117 (1983) 207 MR690844
41 S Wolpert, On the Weil–Petersson geometry of the moduli space of curves, Amer. J. Math. 107 (1985) 969 MR796909